# SDR 2018FA0000459

- Difficulty date: May 14, 2018
- Submitted: October 30, 2018
- Operation: General aviation
- Aircraft: N5500W
- Make and model: Bbavia 8KCAB
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 1328600
- Condition: Broken
- Location: Tail Wheel
- Component: Tail Wheel, Scott
- Component part number: 3200A
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PIVOT BOLT PART OF THE 3216-00 BRACKET ASSEMBLY SNAPPED IN TWO ALLOWING THE TAIL WHEEL AND FORK ASSEMBLY TO DEPART THE ACFT ON TAKEOFF.  THE BOLT BROKE JUST ABOVE THE BEARING CONE PN 13286-00.
